# SDR NACA2024102400002

- Difficulty date: October 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,506 hours, 19,501 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Fault Message
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE L ENGINE FIRE LOOP 2. PERFORMED OPERATIONAL CHECK OF THE LEFT ENGINE FIRE LOOP SYSTEM IAW AMM 26-11-00 OPS CHECK NORMAL.
